2 doctors weighed in:

I've been taking singulair (montelukast) for two months now.M i recall i noticing hair loss within 2 wks. Scalp felt like tight ponytail. Will my hair grow back?

2 doctors weighed in
Dr. Bac Nguyen
Family Medicine
1 doctor agrees

In brief: It should..

Use of singulair (montelukast) is not known to cause hair loss, but significant illnes can.
Other meds can cause hair loss as well. Generally, the hair will grow back. Just make sure you have your scalp checked out because ring-worm on scalp can cause hair loss which will not grow back untill it is treated. Cnsult doc. Good luck.

In brief: It should..

Use of singulair (montelukast) is not known to cause hair loss, but significant illnes can.
Other meds can cause hair loss as well. Generally, the hair will grow back. Just make sure you have your scalp checked out because ring-worm on scalp can cause hair loss which will not grow back untill it is treated. Cnsult doc. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors